# SDR SWIA200110463

- Difficulty date: November 21, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 27,521 hours, 35,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, CRACK IN INTERCOSTAL LOCATED AFT OF CAPTAIN'S SLIDING WINDOW AFT FRAME AT APPROXIMATE HEIGHT OF OVERHEAD SPEAKER.  FABRICATED AND INSTALLED DOUBLER FOR THE CRACKED INTERCOSTAL IAW EMB SRM 51-70-05.
